Volume 16, Issue 2 (10-2021)                   IJMSI 2021, 16(2): 11-23 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rawshdeh A, Tallafha A. Fixed Point in Semi-linear Uniform Spaces and Convex Metric Spaces. IJMSI. 2021; 16 (2) :11-23
URL: http://ijmsi.ir/article-1-1167-en.html
Abstract:  
Tallafha, A. and Alhihi S. in [15], asked the following question. If f is a contraction from a complete semi-linear uniform space (X,Γ) to it self, is f has a unique fixed point.
In this paper, we shall answer this question negatively and we shall show that convex metric space and M-space are equivalent except uniqueness. Also we shall characterize convex metric spaces and use this characterization to give some application using semi-linear uniform spaces.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb